| Catalog Number |
3910500222 |
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the needle separated during procedure and was potentially unable to be retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: needle separating during the procedure.Probable root cause: design needles cannot withstand grasping by other instrumentation.Needle/suture assembly not designed to withstand manipulation and grasping.Process improper swaging of needle onto suture.Application excessive force.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description